RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 593–596 (Mi mz1866)  

This article is cited in 8 scientific papers (total in 9 papers)

Brief Communications

Several remarks on homeomorphic mappings

N. A. Bobylev, S. A. Ivanenko, I. G. Ismailov

Institute of Control Sciences, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1866

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 442–445

Bibliographic databases:

Received: 15.01.1996

Citation: N. A. Bobylev, S. A. Ivanenko, I. G. Ismailov, “Several remarks on homeomorphic mappings”, Mat. Zametki, 60:4 (1996), 593–596; Math. Notes, 60:4 (1996), 442–445

Citation in format AMSBIB
\Bibitem{BobIvaIsm96}
\by N.~A.~Bobylev, S.~A.~Ivanenko, I.~G.~Ismailov
\paper Several remarks on homeomorphic mappings
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 593--596
\mathnet{http://mi.mathnet.ru/mz1866}
\crossref{https://doi.org/10.4213/mzm1866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619380}
\zmath{https://zbmath.org/?q=an:0991.54011}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 442--445
\crossref{https://doi.org/10.1007/BF02305427}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400033}


Linking options:
  • http://mi.mathnet.ru/eng/mz1866
  • https://doi.org/10.4213/mzm1866
  • http://mi.mathnet.ru/eng/mz/v60/i4/p593

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ivanenko, SA, “Adaptive grid shallow water modeling”, Applied Numerical Mathematics, 32:4 (2000), 447  crossref  mathscinet  zmath  isi  scopus  scopus
    2. N. A. Bobylëv, S. A. Ivanenko, A. V. Kazunin, “On piecewise-smooth homeomorphic mappings of bounded domains and its applications to the theory of grids”, Comput. Math. Math. Phys., 43:6 (2003), 772–781  mathnet  mathscinet  zmath
    3. M. K. Kerimov, A. A. Charakhch'yan, “In memory of Sergeĭ Aleksandrovich Ivanenko”, Comput. Math. Math. Phys., 44:4 (2004), 723–726  mathnet  mathscinet  zmath
    4. Bronina T.N., Ushakova O.V., “Three-Dimensional Grid Generation Algorithms for the Volumes of Revolution.”, Zababakhin Scientific Talks - 2005, AIP Conference Proceedings, 849, eds. Avrorin E., Simonenko V., Amer Inst Physics, 2006, 492–498  crossref  adsnasa  isi  scopus  scopus
    5. M. F. Prokhorova, “Problems of homeomorphism arising in the theory of grid generation”, Proc. Steklov Inst. Math. (Suppl.), 261, suppl. 1 (2008), S165–S182  mathnet  crossref  isi  elib
    6. O. V. Ushakova, “Classification of hexahedral cells”, Comput. Math. Math. Phys., 48:8 (2008), 1327–1348  mathnet  crossref  mathscinet  zmath  isi
    7. Miklyukov, VM, “PIECEWISE-SMOOTH+ VERSION OF THE IMPLICIT-FUNCTION THEOREM”, Ukrainian Mathematical Journal, 60:5 (2008), 708  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    8. Ushakova O.V., “Nondegeneracy Tests for Hexahedral Cells”, Comput. Meth. Appl. Mech. Eng., 200:17-20 (2011), 1649–1658  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    9. M. F. Prokhorova, “Kriterii gomeomorfizma v teorii postroeniya setok”, Zh. vychisl. matem. i matem. fiz., 52:5 (2012), 878–882  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:247
    Full text:138
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020